MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY INTELLIVUE; OXIMETER

MASIMO - 15750 ALTON PKWY INTELLIVUE; OXIMETER
Model Number 3924
Medical Device Problem Codes Device Alarm System (1012); Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the device is received for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported that the device provides intermittent readings with no alarm or error messages displayed on the host monitor.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned module was evaluated.During evaluation the module passed all visual and functional testing.The device was able to get measurements without interruption during testing.The module was found to visually and audibly alarm during alarm conditions.The module was confirmed to be functioning as designed.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description

Brand Name
INTELLIVUE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key22775347
Report Number3019388613-2025-00081
Device Sequence Number9621547
Product Code DQA
UDI-Device Identifier00843997011495
UDI-Public(01)00843997011495(11)200128
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K232389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3924
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown